MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Codes Failure of Device to Self-Test (2937); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated an alarm indicating low positive end expiratory pressure (peep).Moreover, during the inspection of the ventilator it was discovered that the ventilator failed internal leakage test during pre-use check.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-U
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25591981
Report Number8010042-2026-0000849
Device Sequence Number5444982
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)200924
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown